| Catalog Number |
11775863122 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6) the investigation is ongoing.
Event or Problem Description
There was an allegation of a questionable elecsys fsh assay result for a patient sample tested on a cobas e 411 analyzer (disk system).The initial result was <0.300 miu/ml.The repeat result was 6.80 miu/ml.
Additional Manufacturer Narrative
The investigation did not identify a product problem.The case of the event could not be determined due to the limited information provided.